EconPapers    
Economics at your fingertips  
 

Bayesian Semiparametric Models for Survival Data with a Cure Fraction

Joseph G. Ibrahim, Ming-Hui Chen and Debajyoti Sinha

Biometrics, 2001, vol. 57, issue 2, 383-388

Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (21)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.0006-341X.2001.00383.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:biomet:v:57:y:2001:i:2:p:383-388

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0006-341X

Access Statistics for this article

More articles in Biometrics from The International Biometric Society
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:biomet:v:57:y:2001:i:2:p:383-388